# SDR SWIA200616833

- Difficulty date: June 20, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 22,324 hours, 32,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN LEFT FLOOR SEAT TRACK.  REMOVED AND REPLACED SECTIONS OF LEFT FLOOR SEAT TRACKS IAW 53-20-10 SRM AND 51-21-04 CPM.
